Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 3 > No. 2


Preserving Properties of Subordination and Superordination of Analytic Functions Associated with the Srivastava-Khairnar-More Integral Operator

PP: 89-96
T. Panigrahi, S. P. Goyal,
In the present paper, we investigate some subordination and superordination preserving properties of analytic functions associated with the Srivastava-Khairnar-More integral operator defined on the space of normalized analytic functions in the open unit disk U. Several sandwich-type results associated with this transformation are derived. Some useful consequences of the main results are mentioned and relevance with some of the earlier results are also pointed out.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved